# SDR QXEA2011102001087

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 24,755 hours, 25,453 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: SEP072773
- Condition: Malfunctioned
- Location: Mlg Brakes
- Part time: 24,749 hours, 25,455 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES DO NOT STOP THE ACFT AS NEEDED.  REPLACED THE NR 1 INBD WHEEL TRANSDUCER, FUNCTIONAL CHECKED  MLG BRAKE SYS AND ANTI-SKID SYS AND TAXI AND BRAKE TESTS.  SYS NOW WORKS NORMALLY, BRAKES STOP THE ACFT, NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
